# SDR 7C7A2019030900490

- Difficulty date: March 9, 2019
- Submitted: March 10, 2019
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 30,307 hours, 34,763 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RCRACK IN LT NACELLE OB UPPER LONGERON 85410209 AT XN120.5. ECO 008.54-19.01, RD 8-54-4142, 7H-RW-32186.
